# SDR WRLA97144

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: TY163016
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF ROLL (MAX SPEED 60 KNOTS) FLIGHT CREW OBSERVED NR 1 ENGINE THRUST REVERSER UNLOCK LIGHT.  FLIGHT CREW ELECTED TO DISCONTINUE TAKEOFF.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL ADJUSTED LEFT OUTBOARD LOWER ACTUATOR LOCK SWITCH PER MM 789-32-00.  GROUND RUN ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
